# SDR C2XA98BT073

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3388 - ON APPROACH, REPORTED LANDING GEAR WOULD NOT EXTEND, USED EMERGENCY SYSTEM.  MAINTENANCE DETERMINED FAULTY LANDING GEAR SELECTOR HANDLE.  REMOVED AND REPLACED UNIT.  OPS CHECKED GOOD.  (M)
